I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

A New Radiotherapy Side Effect ?

User
Posted 25 July 2017 00:11:58(UTC)

Hi,

I was recently referred to my local hospital for an ultrasound scan after going to my GP with pain in one of my testicles. 

Following the scan, the good news was that it didn't appear to be anything really serious but that the painful testicle was in "battered" condition.  They suggested that the damage could have been caused during the radiotherapy treatment I had on the prostate over two and a half years ago.

Has anyone else had similar problems in that area following similar treatment?

Steve

 

 

User
Posted 25 July 2017 07:56:44(UTC)

Hope you get it sorted Steve

We can't control the winds - but we can adjust our sails
Thanked 1 time
User
Posted 25 July 2017 18:48:51(UTC)

Doesn't surprise me Steve...the RT as you know is pretty serious stuff

Hope it gets sorted

Bri

Thanked 1 time
User
Posted 25 July 2017 19:33:43(UTC)

Steve

 

Sorry to hear this - you've been through enough.  I haven't been through radiotherapy yet, so this is something else to be on my guard against.  I was offered adjuvant radiotherapy but decided to wait, on the advice of my oncologist, as my PSA is so low (0.014).  In June, I asked if I could now have adjuvant and they actually refused, saying that things were going so well for me they didn't want to put me through radiotherapy.  They pointed out the risk of physical damage, other side effects and the risk of other cancers in about 20 years' time.  They told me it was best put off with my young age for as long as I can.  I hope they're right.

 

So, based on their reluctance to blast me, I'm not surprised you've suffered a bit of damage.

 

Ulsterman 

Thanked 1 time
 
©2018 Prostate Cancer UK